Top answers from doctors based on your search:
Disclaimer

what to do if you throw up a birth control pill

A 40-year-old member asked:
Dr. Peter Ihle
53 years experience Orthopedic Surgery
Sure will: Especially if u r talking about bulimia.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 23-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Take preg test: It sounds to me like you are worried that you might be pregnant. Check a pregnancy test and find out. If it is negative you can see your doctor to dis ... Read More
1
1 thank
A 42-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
No: Not if you took the pill the night before. IF this is happening frequently then a doctor should evaluate your morning vomiting. You would also conside ... Read More
A 49-year-old female asked:
Dr. Nela Cordero
53 years experience Pediatrics
VOMITING : Bcp can cause vomiting when taken in an empty stomach( steroid).
A female asked:
Dr. Geoffrey Rutledge
40 years experience Internal Medicine
Birth : Birth control pills introduce hormones to your body that your body is not regularly used to. Many women often experience nausea when they first start ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Robert Kwok
32 years experience Pediatrics
Probably not, but...: If worried, can test. A urine pregnancy test done correctly gives a reliable result 3 weeks after sex (3 weeks after when conception might have happen ... Read More
A 21-year-old female asked:
Dr. Roger Duvivier
46 years experience Obstetrics and Gynecology
LARCs are best: Long-acting-reversible contraceptives (or LARCs) are the most effective methods to prevent pregnancies and may be your best choice. Consult a caring ... Read More
A female asked:
Dr. Scott Musinski
34 years experience Obstetrics and Gynecology
Sometimes : Sometimes pills will cause nausea. It is usually progressive rather than sudden onset. Also the abdominal pain is not a typical feature of the nausea ... Read More
A 43-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Oral contraceptive.: Missing one pill in a month will not significantly impact effectiveness - but if you miss more than that - it will progressively reduce effectiveness.
A 49-year-old member asked:
Dr. Danae Steele
30 years experience Maternal-Fetal Medicine
Yes: Yes, but you will need a prescription from a doctor or nurse practitioner.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month